# SDR MALA010743

- Difficulty date: October 9, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE551000200D
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT 3236, R PROP GAUGE INDICATED MAX OIL PRESSURE.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED RT PGB OIL PRESSURE TRANSDUCER P/N IPTE55-1000-200D10 IAW SAAB AMM 79-30-05.  REPLACED RT ENGINE WIRE HARNESS AND OHMED AND MEGGED WIRES BETWEEN RT PRESSURE TRANSDUCER.
